All Journal Entries Journals
Previous | Next

ACCUTANE and WEIGHTLOSS JOURNAL

Dec 15, 2008 - 2 comments
Tags:

journals



Day 1

Well today is my first day on Accutane.  I am actually on the generic equivalent of the drug.  I hope that this will work and I will soon be acne free.  I have suffered from acne since I was about 17 years old.  With each pregnancy my acne has gotten worse.  I have been told by numerous dermatologists that I have an overactive sebaceous gland.  I have been on Accutane before and it worke wonders.  The only side effects that I suffered from were dry mouth, lips an eyes.  I remember the dry lips being the worst part of it.  

I also am going to make this my weightloss journal.  Today I am starting to diet.  I also will be trying to consume more water because I have been drinking so much soda lately that my urine has been dark and very cloudy.  Also I have been suffering from swollen ankles and legs.  I have been having a hard time getting around and can no londer cross my legs.  I have lost all interest in my family and school and I find it hard to get out in public because I am so depressed about my size.  I eat junk all day long and do not get proper exercise.  I have yo-yoed back and for with my weight hardcore for about 4 years.  I have been down to 140 and back up to my current weight of 220.  It is very depressing to have a closet full of clothes and nothing to wear.  I am also tired of not wanting to be intimate with my husband because of my current size.  I know that is not fair to him.  My grandmother passed away recently and I am having lots of regret because I didn't go see her more often.  I am always so self conscious about my weight that I don't want to be around anyone.  I know that I will feel better about myself if I lose some weight, start exercising and start eating right. It has worked in the past I just have a hard time getting and staying motivated.  Hopefully this journal will help me to keep track of my progress as well as express my feeling.

Comments
Post a Comment
193137 tn?1367883663
by sk123, Dec 15, 2008
Welcome to MedHelp. If you're interested in losing weight, you may want to check out the Weight Tracker (http://www.medhelp.org/land/track-weight-loss) and the Weight Loss & Dieting community (http://www.medhelp.org/forums/show/190).

Avatar universal
by grammy64, Dec 15, 2008
Please be VERY, VERY aware of your mood with this drug.  It is very potent.  I have had personally experience with it with both of my kids.  

Good luck

Post a Comment